# SDR TL9R200600003

- Difficulty date: November 16, 2006
- Submitted: November 16, 2006
- Operation: General aviation
- Filed by: Safran Landing Systems Wheel & Brake Services, LLC, repair station TL9R551N
- Make and model: Airbus A300*
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C200601004
- Part serial: U825
- Condition: Debonded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR/CUSTOMER REPORTED THIS BRAKE AS (BRAKE STUCK). SUBSEQUENT INSPECTION OF THE BRAKE AT THIS REPAIR STATION DOCUMENTED THAT THE TEMPERATURE SENSOR WAS BENT, AND PARTS OF THE HEAT STACK HAD DELINED.
